Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Does Maculopapular Rash Look Like

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Side Effects of HIV Drugs

Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Drugs Over the years, drugs have been developed that can treat a wide range of medical problems, including HIV, and help people live longer and healthier lives. All drugs are tested to make sure they are safe and effective enough to be allowed on the market. However, all...
Ask the Experts

re: Atripla rash (new info)

Hi I asked a question about an Atripla rash that appears to perhaps be more severe than normal. I have just read that large doses of Niacin (vitamin B3) can also cause maculopapular rash (half the rash seems like this and half is macular) I started...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It is a very good idea to stop any possibly conributing medications and keep your doc informed as to the extent of the rash and any assoicated symptoms (such as vision problems, trouble breathing or swallowing). KH Read more »

Trying again. - please help

Hi doc, I see that you fixed the answer that was misplaced at my first post "ARS - please, please help - I'll gladly help with a donation!".Would it be possible to answer it again? I know that you are incredibly busy, but I am truly falling apart....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...one of the targets? 3- Does the rash sound like a possible ARS rash? Is rash on thighs common on ARS? Is petechiae a type of maculopapular rash? 4- What is exactly my risk with such exposure? 5- The fact that I didn't have any fever, is a good... Read more »

Wrong answer to "- ARS - ease, please help - I'll gladly help with a donation"

Doc. I believe you misplaced the answer to the question I sent you yesterday. "ARS - please, please help - I'll gladly help with a donation!" The answer makes not much sense with the question. :)Could you please answer the question again?Hi Dr., I...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Sorry about the confusion! Here's your proper response:1. Unfortunately I can't diagnose the cause of rashes (or dots) over the Internet. Could stress/anxiety be playing a role? Yep!2. No. Your symptoms are not suggestive of or even worrisome... Read more »

please describe Acute Retrovirus Seroconversion rash that you have seen.

Dr. Bob,Hello good man. Gay male, neg, awaiting hopefully another 45 days for a 90 day woohoo after getting the mild assurance of a 25 day woo hoo after "low risk" one night unproteceted oral and topping non insertive anal frottage with another...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...for a definitive result, you'll need to retest at the three-month mark. 4. The rash associated with HIV ARS is an erythematous maculopapular rash on the face and trunk. Sometimes it can involve the extremities, including the palms and soles, and... Read more »
Articles
AIDSinfo

An Overview of Intelence (TMC125, Etravirine)

Brand Name: Intelence Other Name(s): ETR, ETV, Etravirina, TMC 125, TMC-125, TMC125 Drug Class: Non-nucleoside Reverse Transcriptase Inhibitors Etravirine, also known as Intelence or TMC125, is a type of medicine called a... Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

Introduction What Is Inflammation? What Is IRIS? How Is It Diagnosed? Who Is at Risk? What Are the Symptoms? How Do You Treat IRIS? What Can Help to Ask My Doctor? Special Concerns for People Living With HIV Special... Read more »
Test Positive Aware Network

Ziagen

Common Name: abacavir sulfate Brand Name: Ziagen Class: nucleoside analogs (also called nucleoside reverse transcriptase inhibitors, NRTIs or nukes) Standard dose: Two 300 mg tablets once a day... Read more »
Test Positive Aware Network

The Feminization of an Epidemic

Women and HIV in the United States Women represent the fastest growing demographic of HIV infections worldwide. In order to work on reversing this trend, we must have a thorough understanding of the unique issues that affect women living with... Read more »
Connect With Others

Any reason to test after 13 weeks?

Posted by Franek, 1 Reply
...Chlamydia infection Are there any reeasons to test beyond that? Initial symptoms 3 week post 'exposure' were pharyngitis, maculo-papular rash on torso, myalgias, arthralgias, fever, weight loss, lymph swelling) A few weeks after main symptoms... Read more »

DUO Test at just under 9 weeks (also INSTI rapid)

Posted by Franek, 2 Replies
Does the DUO pick up p24 Antigen at just under 9 weeks if antibodies are not yet present? Is there a gap between detectable p24 and detectable antibodies? Read more »

Rash? Please provide your help and experience

Posted by dopey33, 1 Reply
...Well anyways, I have not gotten any other symptom other than anxiety. I have read that ARS rash has bumps as it so called Maculopapular rash. Dont know how true that is. Anyways, your research or knowledge would be greatly appreciated. Oh yeah... Read more »

Rash Photos

Posted by Anonymous, 4 Replies
...help us worry worts. Plus, if you are dark complected please comment because I can't find any photos. Thanks Definition: Maculopapular rash - a rash that contains both macules, a discolored spot or area on the skin that is not elevated above... Read more »